MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22495-PNK
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2017, that on (b)(6) 2017, an error icon was displayed on the receiver.Data was not available for evaluation.Confirmation of the error icon and a probable cause could not be determined.No additional event or patient information is available.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The receiver was received for evaluation.An external visual inspection was performed and the receiver passed.A charging and boot up test was performed and the receiver failed as the error was observed on the display.The probable cause could not be determined.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7210949
Report Number3004753838-2018-007978
Device Sequence Number11052367
Product Code MDS
UDI-Device Identifier20386270000167
UDI-Public20386270000167
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22495-PNK
Device Catalogue NumberSTK-RR-PNK
Device Lot Number5219359
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2018
Initial Date Received by Manufacturer 12/23/2017
Supplement Date Received by Manufacturer02/16/2018
02/16/2018
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date02/16/2018
02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 YR